Translator Disclaimer
august 2014 Ricci curvature of integral submanifolds of an $f.p.k.$-space form
Mahmood Jaafari Matehkolaee
Bull. Belg. Math. Soc. Simon Stevin 21(3): 437-453 (august 2014). DOI: 10.36045/bbms/1407765882

Abstract

In this paper, relationships between the Ricci curvature and the squared mean curvature for integral submanifolds of an $f.p.k.$-space form by a basic inequality, are studied. We show that if an integral submanifold of maximum dimension of an $f.p.k.$-space form satisfies the equality case, then it must be minimal.

Citation

Download Citation

Mahmood Jaafari Matehkolaee. "Ricci curvature of integral submanifolds of an $f.p.k.$-space form." Bull. Belg. Math. Soc. Simon Stevin 21 (3) 437 - 453, august 2014. https://doi.org/10.36045/bbms/1407765882

Information

Published: august 2014
First available in Project Euclid: 11 August 2014

zbMATH: 1305.53037
MathSciNet: MR3250771
Digital Object Identifier: 10.36045/bbms/1407765882

Subjects:
Primary: 53C15, 53C25, 53D10

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.21 • No. 3 • august 2014
Back to Top